# SDR WVER2018050100008

- Difficulty date: April 20, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 36,101 hours, 28,721 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Condition: Sheared
- Location: Rt Wing Te Flap
- Part time: 36,101 hours, 28,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP, TOP SKIN, APPROX FLS 179.96,  FOUR RIVETS WITH SHEARD HEADS.
